Access count of this item: 260

Files in This Item:
File Description SizeFormat 
0972-1.pdf1.24 MBAdobe PDFView/Open
Title: 円柱列を過ぎる流れの安定性(渦度場の幾何学的構造と乱流統計)
Authors: 水島, 二郎  KAKEN_name
武本, 幸生  KAKEN_name
Author's alias: Mizushima, Jiro
Takemoto, Yukio
Issue Date: Nov-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 972
Start page: 1
End page: 13
Appears in Collections:0972 渦度場の幾何学的構造と乱流統計

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.